# SDR SWAA2021091498271

- Difficulty date: July 26, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED AT REAR SPAR ORSS 267 AT RT WING (1 EA) ; 2021-341992 / [01] REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED AT REAR SPAR ORSS 267 AT RT WING IAW B737-700 SRM 51-10-02; 51-40-02.; [02] VERIFIED STEP 1.  TASK CARD COMPLETED
